Open Access
Translator Disclaimer
2015 A $p$-adic construction of ATR points on $\mathbb{Q}$-curves
Xavier Guitart, Marc Masdeu
Publ. Mat. 59(2): 511-545 (2015).

Abstract

In this note we consider certain elliptic curves defined over real quadratic fields isogenous to their Galois conjugate. We give a construction of algebraic points on these curves defined over almost totally real number fields. The main ingredient is the system of Heegner points arising from Shimura curve uniformizations. In addition, we provide an explicit $p$-adic analytic formula which allows for the effective, algorithmic calculation of such points.

Citation

Download Citation

Xavier Guitart. Marc Masdeu. "A $p$-adic construction of ATR points on $\mathbb{Q}$-curves." Publ. Mat. 59 (2) 511 - 545, 2015.

Information

Published: 2015
First available in Project Euclid: 30 July 2015

zbMATH: 06470491
MathSciNet: MR3374616

Subjects:
Primary: 11G05
Secondary: 11G18 , 11Y50

Keywords: Algebraic points on elliptic curves , ATR points , Heegner points

Rights: Copyright © 2015 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.59 • No. 2 • 2015
Back to Top